# SDR SWAA2022060808293

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 747 AND BS 727D S-25R WL 156 APPROX AT AFT CARGO COMPARTMENT 2022-283993 / [01] REPAIRED SUPPORT ZEE LOCATED LOCATED BETWEEN BS 727 AND BS 767 S-25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5;[02] COMPLETE TASK CERTIFIED RII
